# SDR WX0A2025050232407

- Difficulty date: May 2, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 48,387 hours, 30,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) R2 DOOR EXIT SIGN LENS BROKEN / REMOVED AND REPLACED EXIT SIGN LENS IAW AMM 33-51-13-000/4000-001-A."
